Alert archive / Wisconsin / River Flood Warnings in 2013
River Flood Warning 3, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Apr 9, 2013, 6:32 PM CDT for Manitowoc County, Wisconsin. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2013, 6:32 PM CDT (23:32 UTC)
- Expired
- Apr 15, 2013, 9:27 AM CDT
- In force
- 6 days
- Issued by
- NWS Green Bay, WI
- Flood severity
- Minor
County Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Manitowoc River at Manitowoc (MTWW3).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 11.5 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04085427, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
340 WGUS43 KGRB 092332 FLWGRB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 632 PM CDT TUE APR 9 2013 ...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC071-102332- /O.NEW.KGRB.FL.W.0003.130409T2332Z-000000T0000Z/ /MTWW3.1.RS.130409T2137Z.130409T2215Z.000000T0000Z.NO/ 632 PM CDT TUE APR 9 2013 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * FLOOD WARNING FOR THE MANITOWOC RIVER NEAR MANITOWOC. * UNTIL FURTHER NOTICE. * AT 6:00 PM TUESDAY THE STAGE WAS 10.1 FEET. * FLOOD STAGE IS 10.0 FEET. * AT 10.0 FEET...WHICH IS FLOOD STAGE...THERE IS WIDESPREAD LOWLAND AND AGRICULTURAL FLOODING. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT MANITOWOC 10.0 8.0 10.05 06 PM 04/09 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS MANITOWOC 10.06 05 PM 04/09 M ..NOT AVAILABLE.. $$
8 follow-up statements
000 WGUS83 KGRB 101342 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 842 AM CDT WED APR 10 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC071-110442- /O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/ /MTWW3.1.RS.130409T2137Z.130410T1300Z.000000T0000Z.NO/ 842 AM CDT WED APR 10 2013 THE FLOOD WARNING CONTINUES FOR THE MANITOWOC RIVER NEAR MANITOWOC. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM WEDNESDAY THE STAGE WAS 11.1 FEET. * FLOOD STAGE IS 10.0 FEET. * AT 11.0 FEET...WHICH IS 1.0 FEET ABOVE FLOOD STAGE...WATER IS APPROACHING PORTIONS OF CLAY PIT ROAD AND BROADWAY STREET PARK ROAD. WIDESPREAD LOWLAND FLOODING IS OCCURRING. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME THU FRI SAT SUN MANITOWOC 10.0 8.0 11.10 08 AM 04/10 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS MANITOWOC 11.10 08 AM 04/10 M ..NOT AVAILABLE.. $$
326 WGUS83 KGRB 110241 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 941 PM CDT WED APR 10 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC071-111741- /O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/ /MTWW3.1.RS.130409T2137Z.130410T1515Z.000000T0000Z.NR/ 941 PM CDT WED APR 10 2013 THE FLOOD WARNING CONTINUES FOR THE MANITOWOC RIVER NEAR MANITOWOC. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 PM WEDNESDAY THE STAGE WAS 11.0 FEET. * FLOOD STAGE IS 10.0 FEET. * AT 11.0 FEET...WHICH IS 1.0 FEET ABOVE FLOOD STAGE...WATER IS APPROACHING PORTIONS OF CLAY PIT ROAD AND BROADWAY STREET PARK ROAD. WIDESPREAD LOWLAND FLOODING IS OCCURRING. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME THU FRI SAT SUN MANITOWOC 10.0 8.0 10.98 09 PM 04/10 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS MANITOWOC 11.34 10 AM 04/10 M ..NOT AVAILABLE.. $$
956 WGUS83 KGRB 111440 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 940 AM CDT THU APR 11 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC141-120540- /O.EXT.KGRB.FL.W.0001.000000T0000Z-130412T1245Z/ /BBCW3.1.RS.130410T1522Z.130411T0330Z.130411T1845Z.UU/ 940 AM CDT THU APR 11 2013 THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER AT BABCOCK. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM THURSDAY THE STAGE WAS 12.8 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 12.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED MAINLY TO AGRICULTURAL...WOODED AND MARSH LAND. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME FRI SAT SUN MON BABCOCK 12.0 10.0 12.78 09 AM 04/11 9.8 7.3 6.1 5.3 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BABCOCK 13.17 10 PM 04/10 0.97 12.10 01 PM 04/11 $$ WIC071-120540- /O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/ /MTWW3.1.RS.130409T2137Z.130410T1515Z.000000T0000Z.NR/ 940 AM CDT THU APR 11 2013 THE FLOOD WARNING CONTINUES FOR THE MANITOWOC RIVER NEAR MANITOWOC. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM THURSDAY THE STAGE WAS 10.8 FEET. * FLOOD STAGE IS 10.0 FEET. * AT 11.0 FEET...WHICH IS 1.0 FEET ABOVE FLOOD STAGE...WATER IS APPROACHING PORTIONS OF CLAY PIT ROAD AND BROADWAY STREET PARK ROAD. WIDESPREAD LOWLAND FLOODING IS OCCURRING. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME FRI SAT SUN MON MANITOWOC 10.0 8.0 10.78 08 AM 04/11 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS MANITOWOC 11.34 10 AM 04/10 M ..NOT AVAILABLE.. $$
809 WGUS83 KGRB 121406 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 906 AM CDT FRI APR 12 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC071-130506- /O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/ /MTWW3.1.RS.130409T2137Z.130410T1515Z.000000T0000Z.NO/ 906 AM CDT FRI APR 12 2013 THE FLOOD WARNING CONTINUES FOR THE MANITOWOC RIVER NEAR MANITOWOC. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM FRIDAY THE STAGE WAS 10.9 FEET. * FLOOD STAGE IS 10.0 FEET. * AT 11.0 FEET...WHICH IS 1.0 FEET ABOVE FLOOD STAGE...WATER IS APPROACHING PORTIONS OF CLAY PIT ROAD AND BROADWAY STREET PARK ROAD. WIDESPREAD LOWLAND FLOODING IS OCCURRING. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME SAT SUN MON TUE MANITOWOC 10.0 8.0 10.87 08 AM 04/12 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS MANITOWOC 11.34 10 AM 04/10 M ..NOT AVAILABLE.. $$
137 WGUS83 KGRB 131532 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 1032 AM CDT SAT APR 13 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC071-140632- /O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/ /MTWW3.1.RS.130409T2137Z.130410T1515Z.000000T0000Z.NO/ 1032 AM CDT SAT APR 13 2013 THE FLOOD WARNING CONTINUES FOR THE MANITOWOC RIVER NEAR MANITOWOC. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM SATURDAY THE STAGE WAS 10.4 FEET. * FLOOD STAGE IS 10.0 FEET. * AT 10.0 FEET...WHICH IS FLOOD STAGE...THERE IS WIDESPREAD LOWLAND AND AGRICULTURAL FLOODING. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME SUN MON TUE WED MANITOWOC 10.0 8.0 10.43 08 AM 04/13 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS MANITOWOC 11.34 10 AM 04/10 M ..NOT AVAILABLE.. $$
443 WGUS83 KGRB 140200 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 900 PM CDT SAT APR 13 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC071-141700- /O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/ /MTWW3.1.RS.130409T2137Z.130410T1515Z.000000T0000Z.NR/ 900 PM CDT SAT APR 13 2013 THE FLOOD WARNING CONTINUES FOR THE MANITOWOC RIVER NEAR MANITOWOC. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM SATURDAY THE STAGE WAS 10.3 FEET. * FLOOD STAGE IS 10.0 FEET. * AT 10.0 FEET...WHICH IS FLOOD STAGE...THERE IS WIDESPREAD LOWLAND AND AGRICULTURAL FLOODING. && $$
828 WGUS83 KGRB 141510 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 1010 AM CDT SUN APR 14 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC071-150610- /O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/ /MTWW3.1.RS.130409T2137Z.130410T1515Z.000000T0000Z.NR/ 1010 AM CDT SUN APR 14 2013 THE FLOOD WARNING CONTINUES FOR THE MANITOWOC RIVER NEAR MANITOWOC. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM SUNDAY THE STAGE WAS 10.2 FEET. * FLOOD STAGE IS 10.0 FEET. * AT 10.0 FEET...WHICH IS FLOOD STAGE...THERE IS WIDESPREAD LOWLAND AND AGRICULTURAL FLOODING. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU MANITOWOC 10.0 8.0 10.22 08 AM 04/14 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS MANITOWOC 11.34 10 AM 04/10 M ..NOT AVAILABLE.. $$
540 WGUS83 KGRB 151427 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 927 AM CDT MON APR 15 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC071-151457- /O.CAN.KGRB.FL.W.0003.000000T0000Z-130415T1427Z/ /MTWW3.1.RS.130409T2137Z.130410T1515Z.130415T0330Z.NR/ 927 AM CDT MON APR 15 2013 THE FLOOD WARNING IS CANCELLED FOR THE MANITOWOC RIVER NEAR MANITOWOC. * AT 8:00 AM MONDAY THE STAGE WAS 9.9 FEET. * FLOOD STAGE IS 10.0 FEET. * AT 10.0 FEET...WHICH IS FLOOD STAGE...THERE IS WIDESPREAD LOWLAND AND AGRICULTURAL FLOODING. THE MANITOWOC RIVER WILL REMAIN JUST BELOW FLOOD STAGE FOR TODAY...THEN SLOWLY FALL FOR THE NEXT FEW DAYS. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI MANITOWOC 10.0 8.0 9.93 08 AM 04/15 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS MANITOWOC 11.34 10 AM 04/10 M ..NOT AVAILABLE.. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 9, 4:37 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Apr 9, 4:37 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 437 PM CDT TUE APR 9 2013 NEW INFORMATION ADDED TO HYDROLOGY SECTION .UPDATE... ISSUED AT 428 PM CDT TUE APR 9 2013 UPDATED THE HYDROLOGY SECTION. && .SHORT TERM...TONIGHT AND WEDNESDAY ISSUED AT 229 PM CDT TUE APR 9 2013 FIRST BAND OF RAIN AND A FEW THUNDERSTORMS WAS MOVING ACROSS NORTHEAST WISCONSIN THIS AFTERNOON. KY50 REPORTED NEARLY THREE QUARTERS OF AN INCH DURING THE PAST 7 HOURS. FOR TONIGHT...THE FIRST BAND OF HEAVIER PRECIPITATION WILL SHIFT EAST OF THE AREA LATE THIS AFTERNOON. BEHIND IT...OCCASIONAL LIGHT RAIN/DRIZZLE WILL CONTINUE THIS EVENING BEFORE NEXT ROUND OF HEAVIER PRECIPITATION MOVES INTO THE AREA AFTER MIDNIGHT INTO WEDNESDAY MORNING. THERE WILL BE PROBABLY BE ANOTHER LULL IN THE HEAVIER PRECIPITATION TOMORROW AFTERNOON. COLDER AND DRIER AIR ALOFT WILL PUSH SOUTHWARD TONIGHT. THIS WILL CAUSE THE PRECIPITATION TO BECOME MIXED WITH OR CHANGE SNOW... LIGHT FREEZING RAIN OR SLEET...MAINLY NORTH OF A WAUSAU TO STURGEON BAY LINE. DO NOT THINK THE FREEZING RAIN OR SLEET WILL BECOME A BIG PROBLEM ACROSS THE NORTH WHERE LIGHT QPF AMOUNTS ARE EXPECTED. PLUS THE PRECIPITATION WILL BE MORE SNOW THAN FREEZING RAIN OR SLEET OR THE VERY FAR NORTH WHERE THE COLDEST TEMPERATURES ARE EXPECTED. ALSO... ROAD TEMPERATURES CLIMBED INTO THE UPPER 30S TO LOWER 40S DESPITE AIR TEMPERATURES IN THE MIDDLE 30S THIS AFTERNOON. THINK ROAD/SURFACE TEMPERATURES WILL BE HOVERING AROUND FREEZING BY SUNRISE...THUS WILL NOT ISSUE ANY WINTER WEATHER HEADLINES. WOULD NOT BE SURPRISED IF THERE WERE A FEW SLIPPERY SPOTS. DID ADD A CHANCE OF THUNDERSTORMS SOUTH OF HIGHWAY 29 OVERNIGHT AND WEDNESDAY MORNING. THE MIX CONTINUES ACROSS THE NORTH AND RAIN/SLEET ACROSS THE SOUTH. ANY FREEZING RAIN SHOULD END BY 15Z AS STRONG APRIL SUN WILL DO ITS MAGIC ON AREA ROADS/SURFACES. TEMPERATURES BY THEN SHOULD BE A DEGREE OR TWO ABOVE FREEZING. RAINFALL AMOUNTS OVERNIGHT/WEDNESDAY MORNING COULD APPROACH AN INCH. SEE HYDROLOGY SECTION FOR MORE DETAILS. GUSTY NORTHEAST WINDS EXPECTED THROUGH THE PERIOD. IT WILL BE COLD ON WEDNESDAY WITH HIGHS IN THE MIDDLE TO UPPER 30S. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY ISSUED AT 229 PM CDT TUE APR 9 2013 MAIN FCST CONCERNS INCLUDE PCPN TRENDS AND TYPE...AND SNOW AND ICE ACCUMS...FROM WEDS NGT INTO THU. STRONG WINDS ARE ALSO A CONCERN IN THE FOX VALLEY/LKSR AREAS WEDS NGT INTO THURSDAY. STRONG FRONTOGENETIC FORCING IN ASSOC WITH AN INTENSE BAROCLINIC ZONE WILL AFFECT THE REGION WEDS NGT...BRINGING SIGNIFICANT PCPN TO C/EC WI. QPF WILL BE LIGHTER TO THE NORTH...WHERE STG NE WINDS WILL PULL DRIER AIR INTO NC/NE WI. USED THE NAM/GFS 800-750 MB TEMPS AS A GUIDELINE FOR PCPN TYPE...AND THEY INDICATE ALL SNOW OVER FAR NORTHERN WI...A MIX OF SNOW/SLEET OVER OUR CENTRAL COUNTIES...AND A MIX OF RAIN/FREEZING/SLEET OVER OUR SOUTHERN COUPLE TIERS OF COUNTIES. THE BEST CHANCE OF A DECENT ICING EVENT SHOULD BE OVER PARTS OF CENTRAL WI...WHERE MIN TEMPS WILL DROP INTO THE UPPER 20S/LOWER 30S. WITH MILD ROAD TEMPS AND TEMPS NEAR FREEZING...EXPECT ICE ACCUMS TO REMAIN BLO A QUARTER INCH. FARTHER EAST...TEMPS WILL BE AT OR SLIGHTLY ABOVE FREEZING...SO FREEZING RAIN WILL LIKELY BE PATCHIER IN THE FOX VALLEY/LKSHR AREAS. SNOW ACCUMS SHOULD BE FAIRLY LIGHT...WITH LOCAL 1-2 INCH AMOUNTS OVER PARTS OF NC/NE WI. ON THURSDAY...THE UPPER LEVEL LOW WILL APPROACH SW WI...AND BRING WIDESPREAD LIGHT TO MODERATE PCPN TO THE REGION. MIXED PCPN WILL CONTINUE IN THE MORNING...WITH PCPN TYPE CHANGING TO MAINLY SNOW OVER NC/NE/C WI...AND SNOW/SLEET OVER EC WI...DURING THE AFTERNOON. LITTLE ACCUM IS EXPECT IN EC WI...BUT 1-2 INCH ACCUMS ARE LIKELY TO THE WEST AND NORTH...WITH SOME 3-4 INCH AMOUNTS PSBL IN NC/FAR NE WI. ADDITIONAL SNOW ACCUMS ARE ANTICIPATED THURSDAY NIGHT AS THE UPPER LOW TRACKS NE ACROSS THE FORECAST AREA. THE MOST SIGNIFICANT ACCUMS SHOULD CONTINUE OVER NORTHERN WI. EXPECT SNOW SHOWERS TO GRADUALLY TAPER OFF FROM SW TO NE AS THE SYSTEM PULLS OUT ON FRIDAY. NORTHEAST WINDS WILL REALLY CRANK UP IN THE FOX VALLEY/LKSHR AREAS WEDS NGT INTO THU...AS THE PRESSURE GRADIENT BETWEEN IMT AND DBQ INCREASES TO 11 TO 14 MB...AND 925 MB WINDS INCREASE TO 40-45 KTS. LOCAL STUDY SUGGESTS GUSTS APPROACHING ADVISORY CRITERIA IN THE FOX VALLEY...SO WILL CARRY GUSTS TO 40 MPH IN THE FCST. THE ONLY OTHER SIGNIFICANT SYSTEM TO AFFECT THE REGION WILL ARRIVE ON SAT NGT...AND LINGER INTO SUN NGT. LOW PRESSURE WILL TRACK FROM THE CENTRAL ROCKIES TO THE LAKE SUPERIOR REGION...AND A TRACK THAT FAR NORTH SUGGESTS MAINLY RAIN FOR PCPN TYPE. EVEN SO...WILL CARRY A MENTION OF MIXED PCPN SAT NGT INTO EARLY SUNDAY...AS H8 TEMPS START OUT A LITTLE BLO ZERO. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 229 PM CDT TUE APR 9 2013 IFR/MVFR CIGS EXPECTED FOR THE NEXT 48 TO 72 HOURS AS WISCONSIN REMAINS NORTH OF A STATIONARY BOUNDARY. FIRST BAND OF RAIN AND A FEW THUNDERSTORMS WAS NOW MOVING ACROSS NORTHEAST WISCONSIN. THE FIRST BATCH OF PRECIPITATION WILL SHIFT EAST OF THE AREA. BEHIND THE FIRST BAND OF HEAVY PRECIPITATION... VERY LIGHT RAIN/DRIZZLE WILL CONTINUE THIS EVENING BEFORE NEXT BAND OF HEAVY PRECIPITATION WORKS INTO THE AREA OVERNIGHT INTO WEDNESDAY MORNING. COLDER AIR FILTERING IN FROM THE NORTH WILL MAKE PRECIP TYPE FORECASTING DIFFICULT AT BEST WITH A MIX OF RAIN... FREEZING RAIN...SLEET AND SNOW NORTH OF HIGHWAY 29. RAIN AND SLEET IS EXPECTED MAINLY SOUTH OF HIGHWAY 29 ALTHOUGH SOME FREEZING RAIN IS POSSIBLE AT KAUW/KCWA BETWEEN 08Z- 12Z WEDNESDAY MORNING. EXPECT MINIMAL IMPACTS OF THE FREEZING RAIN ON THE GROUND...BUT COULD CAUSE SOME AIRCRAFT DEPARTING EARLY WEDNESDAY MORNING MAY NEED TO BE DE-ICED. THERE WILL BE A LULL IN THE HEAVIER PRECIPITATION AGAIN LATER WEDNESDAY MORNING INTO WEDNESDAY AFTERNOON...ALTHOUGH DRIZZLE CAN BE EXPECTED AGAIN. MORE MIXED PRECIPITATION IS EXPECTED WEDNESDAY NIGHT INTO THURSDAY WITH THE POTENTIAL FOR AN ACCUMULATING SNOW THURSDAY AFTERNOON INTO FRIDAY. && .HYDROLOGY... ISSUED AT 430 PM CDT TUE APR 9 2013 GROUND TRUTH REPORTS THIS AFTERNOON FOR THE EAU CLAIRE RIVER MARATHON COUNTY IN KELLY...EAST OF WAUSAU...INDICATE ICE WAS IMPACTING THE STAGE LEVELS. WILL LIKELY END THE RIVER FLOOD WARNING EARLY THIS EVENING AND RETURN TO AN ADVISORY FOR THE FLUCTUATING FLOWS DUE TO ICE. OTHERWISE PART 1 OF THE SOAKING RAINS HAS PASSED OVER TODAY. ANOTHER ROUND RAIN DEVELOPING OVER THE CENTRAL PLAINS WITH THE LEADING EDGE JUST GETTING INTO SW MINNESOTA AND WILL WORK INTO CENTRAL WISCONSIN LATER THIS EVENING. ANTICIPATE RIVERS AND STREAMS WILL EVENTUALLY WILL START TO BE IMPACTED BY THE RUN OFF BY THE RAINFALL BY WEDNESDAY...IF NOT LATER TONIGHT. WITH THE PERSISTENT BOUNDARY LOCATED SOUTH...ANOTHER WAVE WITH RAINFALL ANTICIPATED FOR LATER WEDNESDAY INTO WEDNESDAY NIGHT. AN AREAL FLOOD WATCH WILL REMAIN IN EFFECT THROUGH THURSDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THURSDAY EVENING FOR WIZ030-031-035>040-045- 048>050-074. && UPDATE......... SHORT TERM.....ECKBERG LONG TERM......KIECKBUSCH AVIATION.......ECKBERG HYDROLOGY......KIECKBUSCH
Hazardous weather outlook, Apr 9, 2:28 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 228 PM CDT TUE APR 9 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101930- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 228 PM CDT TUE APR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS AFTER MIDNIGHT. SEVERE THUNDERSTORMS ARE NOT EXPECTED. HEAVIER RAIN IS EXPECTED TO ARRIVE AGAIN AFTER MIDNIGHT. WITH AREA RIVERS SWOLLEN DUE TO THE RECENT RAINFALL AND SNOW MELT...RESIDENTS LIVING NEAR CREEKS AND RIVER SHOULD MONITOR RIVER LEVELS. A WINTRY MIX OF WEATHER IS EXPECTED OVER MUCH OF NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN. THE MIXED PRECIPITATION COULD PRODUCE A FEW SLICK SPOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE WINTRY WEATHER WILL CONTINUE OVER PARTS OF WISCONSIN WEDNESDAY THROUGH THURSDAY NIGHT. SOME ICE ACCUMULATIONS ARE POSSIBLE ACROSS PARTS OF NORTH CENTRAL...CENTRAL AND NORTHEAST WISCONSIN ON WEDNESDAY MORNING...AND AGAIN WEDNESDAY NIGHT AND THURSDAY MORNING. ACCUMULATING SNOW IS LIKELY ACROSS NORTHERN WISCONSIN ON THURSDAY AND THURSDAY NIGHT. PERSONS WITH TRAVEL PLANS SHOULD KEEP ABREAST OF THE LATEST FORECASTS AND STATEMENTS CONCERNING THIS DEVELOPING STORM. RUNOFF FROM SNOW MELT AND WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS NEAR 3 INCHES...WILL CAUSE SOME RIVERS TO RISE TO ABOVE FLOOD STAGE IN CENTRAL AND EAST CENTRAL WISCONSIN THIS WEEK. A FLOOD WATCH HAS BEEN ISSUED FOR THIS REGION THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD ANY ICE OR SNOW ACCUMULATIONS OR RAINFALL AMOUNTS OVER A HALF INCH TO THE NATIONAL WEATHER SERVICE OFFICE IN GREEN BAY. LMZ521-522-541>543-101930- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 228 PM CDT TUE APR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT INCREASING NORTHEAST WINDS ARE EXPECTED THIS AFTERNOON INTO TONIGHT. A FEW GUSTS COULD APPROACH GALE FORCE ON THE SOUTHERN END OF THE BAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY WEDNESDAY THROUGH FRIDAY. GALE FORCE GUSTS ARE LIKELY LATE WEDNESDAY NIGHT INTO THURSDAY. RE/TSK
In the hours before
Special weather statement, Apr 9, 2:44 PM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 244 PM CDT TUE APR 9 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-100400- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 244 PM CDT TUE APR 9 2013 ...WINTRY MIX OF WEATHER EXPECTED TONIGHT THROUGH THURSDAY NIGHT... LOW PRESSURE SLOWLY APPROACHING FROM THE PLAINS...WILL BRING SEVERAL PERIODS OF PRECIPITATION TO THE REGION THROUGH THURSDAY NIGHT. DURING THIS SAME PERIOD...A LARGE ARCTIC HIGH PRESSURE SYSTEM TO OUR NORTH WILL FEED COLD AIR INTO CENTRAL AND NORTHERN WISCONSIN. MIXED PRECIPITATION IS EXPECTED TONIGHT INTO THURSDAY...WITH MAINLY SNOW LATE THURSDAY INTO THURSDAY NIGHT. PATCHY ICE ACCUMULATIONS ARE POSSIBLE OVER PARTS OF NORTH CENTRAL...CENTRAL AND NORTHEAST WISCONSIN TONIGHT INTO WEDNESDAY MORNING...WITH MORE WIDESPREAD ICING POSSIBLE OVER CENTRAL AND EAST CENTRAL WISCONSIN WEDNESDAY NIGHT INTO THURSDAY MORNING. ACCUMULATING SNOW IS ALSO EXPECTED...ESPECIALLY OVER NORTHERN WISCONSIN...WHERE 4 TO 8 INCHES MAY ACCUMULATE FROM WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. SNOW ACCUMULATIONS ARE EXPECTED TO BE LIGHTER FARTHER SOUTH. PERSONS WITH TRAVEL PLANS ACROSS WISCONSIN THIS WEEK SHOULD ANTICIPATE POTENTIALLY HAZARDOUS DRIVING CONDITIONS. BE SURE TO MONITOR THE LATEST FORECASTS AND STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE CONCERNING THIS DEVELOPING SPRING STORM. KIECKBUSCH/ECKBERG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 1:54 PM CDT | River Flood Warning | GRB | Marathon | 6 hr |
Nearby
River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.